The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 1, Issue 8

Contents Numerical Algorithms, Vol. 2, no. 2:
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message

PostPosted: Fri Nov 29, 2002 12:02 pm    
Subject: Contents Numerical Algorithms, Vol. 2, no. 2:
Reply with quote

Contents Numerical Algorithms, Vol. 2, no. 2:

Contents new journal NUMERICAL ALGORITHMS,

Editor-in-Chief: CLAUDE BREZINKSI,
Laboratoire d'Analyse Numérique et d'Optimisation,
Université de Lille 1,
fax: +33 - 20 43 49 95,
e-mail: brezinsk@frcitl81.bitnet

Editorial Board: A. BJORCK, Linkoping University, Sweden;
J.C. BUTCHER, University of Auckland, New Zealand;
P.G. CIARLET, Universite Pierre et Marie Curie, France;
W.M. COUGHRAN, Murray Hill, USA;
J. DELLA DORA, Grenoble, France;
M. GASCA, Universidad de Zaragoza, Spain;
G.H. GOLUB, Stanford University, USA;
M.H. GUTKNECHT, ETH Zurich, Switzerland;
P.J. LAURENT, Universite Joseph Fournier, France;
G. MEURANT, Villeneuve St. Georges, France;
C.A. MICCHELLI, IBM Yorktown Heights, USA;
G. MUHLBACH, Universitat Hannover, Germany;
S. PASZKOWSKI, Polish Academy of Sciences, Poland;
K. TANABE, Institute of Statistical Mathematics Tokyo, Japan;
R.S. VARGA, Kent State University, USA;
J. VIGNES, Universite Pierre et Marie, France;
M.F. WHEELER, Houston, USA; H. WOZNIAKOWSKI, Warszawa, Poland;
M.H. WRIGHT, Murray Hill, USA;

Software Editor: M. REDIVO ZAGLIA, Universita di Padova, Italy.

Contents Volume 2, no. 2:

N. Osada: Extensions of Levin's transformations to vector sequences;

C. Brezinski, M. Redivo Zaglia and H. Sadok:
Addendum to 'Avoiding breakdown and near-breakdown in Lanczos type algorithms';

K. Tanabe and M. Sagae: Pivoting strategy for rank-one modification
of LDM-like factorization;

S. Paszkowski: Convergence acceleration of continued
fractions of Poincare's type 1;

R.S. Varga and A.J. Carpenter: Some numerical
results on best uinform rational approximation of x^L on [0,1];

J.L. Merrien: A family of Hermite interpolants by bisection algorithms;

S. Cabay and G. Labahn: A superfast algorithm for multi-dimensional Pade

M. Gasca, C.A. Micchelli and J.M. Pena: Almost strictly positive matrices.

Please submit your papers to one of the Editors of NUMERICAL ALGORITHMS.
ISSN 1017 1398, Volumes 2 and 3 to be published in 1992.

Requests for sample copies and orders are to be sent to
J.C. Baltzer AG,
Scientific Publishing,
fax: +41-61-692 42 62,
All times are GMT + 1 Hour
Page 1 of 1

Jump to: 

disclaimer -
Powered by phpBB

This page was created in 0.025453 seconds : 18 queries executed : GZIP compression disabled